# SDR FDEA201902110373

- Difficulty date: February 11, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 34,769 hours, 21,060 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 140N60081
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND L1 DOOR HOLD OPEN LATCH COLLAR BROKEN. REMOVED AND REPLACED L1 DOOR HOLD OPEN LATCH AND LOCKING COLLAR IAW B-757 AMM 52-11-08-8. OPS CK GOOD.
